# SDR HYIA20151117001

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- Aircraft time: 22,964 hours, 45,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BURNING INSULATION SMELL IN COCKPIT.  INSPECTED LT SIDE CONSOLE, CB PANEL, BEHIND INSTRUMENT PANEL, FOUND NO SIGN OF OVERHEATED OR BURNT WIRES & NO POPPED CB.
